It is very important to have a good control of your asthma. The physical exertion during sex could cause breathing difficulties.
I see that you are using a oral formulation (tablet), perhaps for a long time. I am not sure why you are not using a steroid inhaler (cost could be one reason).
Inhaled steroid have less systemic (whole body) side effects as the drug is delivered to the lungs throuh inhalation, one can minimize many side effects. Oral medications with steroid (prednisolone) over a long time can cause many side effects (including muscle weakness, tiredness), however, it is unlikey to cause impotence.
It is very important that you prevent exposure to factors that trigger your asthma symptoms if you know what they are, and have an adequate control of your asthma, maintain health (normal body weight, healthy diet including intake of fruits, vegetables, and if you have no allergy to fish, oily fish or fish oil have been shown in some studies to reduce asthma symptoms). Having said all these, I think you need to consult your doctor about your asthma problem.